# SDR UALA2012051602774

- Difficulty date: May 14, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 40,689 hours, 16,409 cycles
- Engine: Iae V2522A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AFT OF FWD CLOSET.  FOUND ODOR COMING FROM LAV OCCUPIED LIGHT ASSY REPLACED FWD LAV OCCUPIED LIGHT ASSY.
